Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Cyclope

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

  • Days Won

    1

Cyclope last won the day on June 19 2018

Cyclope had the most liked content!

Community Reputation

2 Neutral

About Cyclope

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. @Benjamin94 ED is not due to depression, it has been induced by tane (For me at least). I was living normally and enjoying a shower when i realized that i wasn't able to get an erection.
  2. Defenetevey, my ED improved during fasting and i can say that changes are permanent, as i can get an erection now (Still weak but better, semen volume is still low though). I'm not sure if it was due to fasting or time (Started fasting 5 months post-tane), also it's worth to mention that some side effect vanished, like the face flushing 1-month post tane (Got it for 2 consecutive days). I can say that it seems like something is downregulated (5ar) or accumulated (VitA) every time i start a tan
  3. I'm a new accutane suffer, i took multiple courses of accutane, never had any side effect, other than dry lips that always vanished one week after i stop taking tane. My last course, i had a headache while in tane for the first time in my life, 5 days later it was a total ED. I stopped taking tane, one month later new symptoms appeared (Dry hands, dry mouth, dry eyes - They manifested in one day not gradually). Symptoms During: Total Erectile Dysfunction (Improved by %20 after 2 months, c
×